# SDR 03FDEA01547

- Difficulty date: September 16, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT LONGERON SPLICE AT TRANSVERSE SPLICE STA 1540 RT TUNNEL.  CTR CARGO STA 1540 LONG 37R CRACK LONGERON SPLICE REMOVED AND NEW SPLICE INSTALLED AS PER DWG N5A6774 AND SRM 51-33-01 VOL 2.
